# SDR 97ZZZX447

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4830T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235119
- Engine: Lyc IO360C1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 4 Cyl
- Stage of operation: CR
- Nature of condition: E, K, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS FLYING 5 MILES NW OF OGD WHEN PILOT REPORTED SUDDEN OIL PRESSURE DROP.  UPON INSPECTION AFTER LANDING, THE ENGINE CASE WAS FOUND CRACKED.  AFTER REMOVING CYLINDERS FOUND THAT NR 4 CONNECTING ROD WAS BROKE OFF AT THE CAP.  IT IS UNKNOWN WHETHER THIS HAPPENED BEFORE OR AFTER OIL PRESSURE LOSS.
